After a Botox injection, one of my eyebrows is higher than the other. Can this be fixed?

Dr. Dean Kane Q & A lid botox Q. After a Botox injection, one of my eyebrows is higher than the other. Can this be fixed? A. Botox is an intra-muscular injection but due to its liquid nature, it may diffuse slightly onto adjacent muscles and partially relax them as well. This causes an imbalance of expression as you have experienced. ​ ​I recommend waiting a full 10-14 days from injection to review the muscle balance at a point in time during which the activity of Botox has peaked. Consult with a well experienced injector who understands the muscle action of the face to examine what can be done to improve the imbalance you have. ​ ​Thanks for sharing your photos. Based on these pictures, Your left eyebrow is in excellent position. You may require a couple of units of Botox along the upper crow’s feet of the right orbit or trying to exercise – elevate the right brow while holding the left brow down. ​ ​I hope this helps you. All the best!  
« »